# SDR MWEA010595

- Difficulty date: April 17, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 591016380
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SKIN SPLICE DOUBLER AND FORWARD SIDE OF RIGHT LAV FLOORBEAM AT STATION 996.  REMOVED SHEAR TIE, LOCATED, DRILLED, AND INSTALLED NEW SHEAR TIE.
